# SDR 98ZZZM637

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3114G
- Make and model: Swrngn SA227AC
- Aircraft serial: AC583
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2752010003
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF OUT OF MIQ, THE CREW HAD TO RECYCLE THE NOSE LANDING GEAR IN ORDER TO GET THE GEAR LIGHT TO EXTINGUISH.  THE RED INTRANSIT LIGHT WENT ON AND OFF 3 TIMES BEFORE EXTINGUISHING.  THE AIRCRAFT LANDED AT SJU WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED BOTH THE LEFT AND RIGHT RETRACTION ACTUATORS WITH OVERHAULED UNITS.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
